Ask a doctor

If I Had Eyelid Droop from Jaw Botox, when Should I Go for Next Botox Should I Wait for Eyelid Droop to Disappear?

Doctor Answers (7)

Eyelid droop from jaw Botox

+1

It is not likely that a Botox treatment for the jaw will cause eyelid ptosis to occur. Did you have the Botox injected anywhere else? I would first determine the cause of your ptosis before having any additional injections, and would recommend discussing the issue with the physician who performed your treatment. I hope this helps, and I wish you the best of luck.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Eyelid Droop from Jaw Botox

+1

  Eyelid droop from jaw botox should not happen, but if the Botox is diluted a great extent the radius of migration is greater.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Botox for the jaw

+1

Eyelid droop should not happen when Botox is used for the jaw area.  Please return to your injector for assessment.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

You might also like...

Botox and eyelid droop after masseter treatment

+1

It is unclear to me how you could have Botox travel from your masseter muscles to your eyelids? Following up with your provider will help determine what's happening with your treatment.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Eyelid droop from Botox to jaw

+1

It is very uncommon to get an eyelid droop after Botox to the jawline. How high did your injector go? Botox lasts for 3-4 months, so I wouldn't do more Botox until yours has worn off, but again, I've not ever seen an eyelid droop from Botox to the jaw......

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Eyelid droop after botox

+1

I agree with Dr. Wallach. An eyelid droop from injection at jawline does not make sense. I would see your doctor and let them evaluate this.

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Botox in jaw and eyelid droop

+1

It is extremely unusual to get an eyelid droop from injecting the masseter for hypertrophy unless the Botox was injected in the upper lid region.  Does not make sense.  See your injector. 

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.